# SDR SWIA200515622

- Difficulty date: September 29, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 6,646 hours, 5,742 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL0363
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 5,364 hours, 4,588 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT ON TAXI OUT.   REPLACED LT OUTBOARD SPOILERON PCU PER CRJ 200 MM 27-62-01.  OPERATIONAL CHECK GOOD.
